# SDR AALA201808299004

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 18,295 hours, 7,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT LENS WAS MISSING.  INSTALLED THE LENS IAW AMM 33-51-13-400-001-A, LIGHT OPS CHECKED OK.
